Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

To those of you who have gotten off of the IUD: (TMI)

I was taken off of my Mirena IUD 2 days ago. He did not tell me if there would be any side effects of getting off of it. Actually he didn't tell me anything. Well, this morning I woke up to really bad cramps and I was bleeding extremely heavily. Everything was soaked. Is this normal or should I be concerned?

 
BaysMom26

Asked by BaysMom26 at 10:44 AM on Oct. 2, 2008 in Health

Level 2 (6 Credits)
This question is closed.
Answers (2)
  • I had my IUD removed about a month ago. About 2 days later I started my period, but my flow was about the same as my previous period. Is this flow heavier than any of your previous periods?? If so it wouldn't hurt to give your provider a call. Even if there is nothing wrong it may help you feel better (mentally) Good luck.
    bearcat84

    Answer by bearcat84 at 4:19 PM on Oct. 2, 2008

  • I think that if you are soaking more than one pad/tampon in an hour you should call the doctor.
    keno6

    Answer by keno6 at 11:27 AM on Oct. 2, 2008

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN